Publication
Title
A sensitivity analysis for shared-parameter models for incomplete longitudinal outcomes
Author
Abstract
Language
English
Source (journal)
Biometrische Zeitschrift = Biometrical journal
Publication
2010
Volume/pages
52:1(2010), p. 111-125
ISI
000275249300009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.04.2010
Last edited 10.01.2018
To cite this reference